If you need an accessible version of this item please contact JSTOR User Support

A Modigliani-Miller Theorem for Open-Market Operations

Neil Wallace
The American Economic Review
Vol. 71, No. 3 (Jun., 1981), pp. 267-274
Stable URL: http://www.jstor.org/stable/1802777
Page Count: 8
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
A Modigliani-Miller Theorem for Open-Market Operations
Preview not available

Page Thumbnails

  • Thumbnail: Page 
267
    267
  • Thumbnail: Page 
268
    268
  • Thumbnail: Page 
269
    269
  • Thumbnail: Page 
270
    270
  • Thumbnail: Page 
271
    271
  • Thumbnail: Page 
272
    272
  • Thumbnail: Page 
273
    273
  • Thumbnail: Page 
274
    274